Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The equations of the technical theory of shells with the effect of transverse shear deformation


Author: Stanislaw A. Lukasiewicz
Journal: Quart. Appl. Math. 28 (1971), 489-497
DOI: https://doi.org/10.1090/qam/99774
MathSciNet review: QAM99774
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99774
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society